# SDR O2GA2021100483601

- Difficulty date: September 27, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Beech 300BEECH
- Aircraft serial: FL966
- Aircraft time: 5,056 hours, 4,305 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30002711
- Condition: Odor
- Location: Evaporator
- Part time: 710 hours, 597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT (FL220) SMELLED ELECTRICAL SMOKE AND SAW SMOKE/LIGHT HAZE ON RIGHT SIDE OF THE COCKPIT. EMERGENCY DECLARED AND DIVERTED TO KARG. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A BAD EVAPORATOR AFT BLOWER ASSEMBLY. REPLACED SAME. AIRCRAFT WAS RETURNED TO SERVICE.
